A decomposition theorem for comodules

Marjorie Batchelor

Compositio Mathematica (1977)

  • Volume: 34, Issue: 2, page 141-146
  • ISSN: 0010-437X

How to cite


Batchelor, Marjorie. "A decomposition theorem for comodules." Compositio Mathematica 34.2 (1977): 141-146. <http://eudml.org/doc/89321>.

author = {Batchelor, Marjorie},
journal = {Compositio Mathematica},
language = {eng},
number = {2},
pages = {141-146},
publisher = {Noordhoff International Publishing},
title = {A decomposition theorem for comodules},
url = {http://eudml.org/doc/89321},
volume = {34},
year = {1977},

AU - Batchelor, Marjorie
TI - A decomposition theorem for comodules
JO - Compositio Mathematica
PY - 1977
PB - Noordhoff International Publishing
VL - 34
IS - 2
SP - 141
EP - 146
LA - eng
UR - http://eudml.org/doc/89321
ER -


  1. [1] J.A. Green: Locally Finite Representations. University of Warwick preprint. MR412221
  2. [2] Moss E. Sweedler: Hopf Algebras. W. A. Benjamin, Inc., New York, 1969. Zbl0194.32901MR252485

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.